MAUDE Adverse Event Report: HEARTFLOW, INC. HEARTFLOW ANALYSIS

HEARTFLOW, INC. HEARTFLOW ANALYSIS
Model Number FFRCT VERSION 3
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of heartflow's internal review, we identified a potential incorrect case acceptance.The investigation determined heartflow incorrectly accepted this case for processing due to misinterpretation of the ct data by the automated technology and inspection process.The heartflow analysis is not validated to process cases when stents are present in multiple vessel systems due to the unknown impact on the accuracy of the analysis.Heartflow notified the physician in care of the patient of the investigation results.While heartflow has identified the issue, the physician has not provided any feedback indicating a safety event involving the patient.Heartflow's analysis instructions for use include the following warning: due to the variability in the heartflow analysis, the output should be reviewed as one of several clinical data points to be used in conjunction with the patient's original ct images, clinical history, symptoms, and other diagnostic tests, as well as an appropriately trained clinician's clinical judgment, to evaluate the patient.
 
Event or Problem Description
Heartflow identified a computed tomography (ct) dataset was potentially incorrectly accepted for processing.
 
Additional Manufacturer Narrative
Heartflow received a response from a physician in care of the patient who stated "i could see the lad stent but i thought the rca stent was calcium and therefore interpretable which is why i sent." no additional feedback indicating a safety event involving the patient was received.Additional data: h6 - type of investigation, h11 - additional narrative.

Brand Name
HEARTFLOW ANALYSIS
Common Device Name
HEARTFLOW ANALYSIS
Manufacturer (Section D)
HEARTFLOW, INC.
331 e evelyn ave
mountain view CA 94041 1530
Manufacturer (Section G)
HEARTFLOW, INC.
331 e evelyn ave
mountain view CA 94041 1530
Manufacturer Contact
avelina alvarado
331 e evelyn ave
mountain view, CA 94041-1530
6502411221
MDR Report Key22928373
Report Number3021637148-2025-00013
Device Sequence Number18416152
Product Code PJA
UDI-Device Identifier00853341006060
UDI-Public(01)00853341006060(10)HFA_3.40.0.4(11)2025-06-19
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFFRCT VERSION 3
Device Lot NumberHFA_3.40.0.4
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown